# SDR SWIA95674

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Engine: Pwa PW118A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Vlv
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DUCT LEAKAGE LIGHT ILLUMINATED IN FLIGHT, PROCEEDED WITH ENGINE SHUTDOWN.  FOUND GASKET NR 2 ENGINE BLOWN ON RT SIDE OF 18 PSI REGULATOR FOR DE-ICE SYSTEM.  REPLACED 18 PSI REGULATOR VALVE.  RAN RT ENGINE TO TAKEOFF POWER AND OPS CK GOOD.
